# SDR CALA2017111704100

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 61,909 hours, 25,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A STRONG ACRID ELECTRICAL ODOR IN THE AFT GALLEY.  DISSIPATED BEFORE FA PULLED CIRCUIT BREAKERS.  ACCOMPLISHED A SMOKE OR FUMES IN CABIN INSPECTION.  CHECKED IAW AMM 05-51-10.   NO DEFECTS NOTED IN AFT CABIN GALLEY.  ALL CIRCUIT BREAKERS RESET ALL GALLEY COMPONETS FUNCTION NORMAL,  INCLUDING ALL LIGHTING.  ACFT OK FO R SERVICE.  NO ODOR NOTED.  CHECKED AFT LAV AREA AS WELL.
